Tentative

Louisiana Society of Radiologic Technologists 67rd Annual Meeting July 10-12, 2025 DoubleTree by Hilton Hotel, Lafayette, LA

Annual Meeting Program



Cajun Contrast

Special Thanks to **Majestic Medical Solutions** for their partnership for this event. Special sponsorship for our Student Competitions + LA Student Leadership Development Program Events for 2021! Be sure to stop at their booth and say thank you and see what innovative options they have for Medical Imaging!



What is the total number of CEs for Technologists? ~8.5 ASRT Approved Category A CE Credits are available during the event! The lectures were sent to ARRT for CQR credit distribution, and those are available for

	STUDENT EVENTS ONLY- Thursday, July 10, 202	25	
12pm-1pm	Registration Open		om Foyer
12:15pm	Student Quiz Bowl Member Check-In Student Program Track Team Coach and ALL Members of Quiz Bowl Teams must be checked in no Iater than 12:30pm.	Ballroom Foyer	
12:30 pm-1 pm	Student Council Meeting, Elections, & Presentation by the 2024 ASRT SLDP LA Representatives Led by LERS Vice Chair and 2024 ASRT SLDP Reps	Salon AB	
1:00pm- Until	T-Shirt Competition and LSRT Quiz Bowl Competition– Student Program Track Moderated by: Kevin Clark The University of Texas MD Anderson Cancer Center Double Elimination Tournament by Student Affairs Sponsored by:	Salon AB	
Immediately Following Quiz Bowl Competition	LSRT Pre-Annual Meeting Board Meeting	Oak Alley	
	EVENT DAY ONE- FRIDAY, JULY 11, 2025		
7:00 am-12 pm	Onsite Registration Open	Ballroom Foyer	
7:00 am-7:45 am	Coffee and Continental Breakfast Selections	River Foyer	
8:00 am- 8:20 am	Opening Processional for 2025	Salon AB	
8:20 am- 9:10 am	Keynote Lecture: TaRADiddle: Emphasize on RADBrandon Smith M.B.A., M.S.R.S., R.T. (R)(VI), CIIPSr. Clinical Analyst, Global ServicesGeneral Radiology50 min lecture	Salon AB	
9:15 am-	2025 LSRT Annual Business Meeting and Election of Officers Announcement of Online Election Results Led by LSRT President Heather Koepp 30 min meeting 9:45 am-10:00 am Break	Salon AB	
		[
10:00 am- 10:50 am	LSRTBE: Radiologic Licensure, Legislation, and Compliance Hollie Taranto, MBA, RT(R)(ARRT) and Manny Rodriguez, MHA, RT(R)(CT)(BD)(ARRT) LSRTBE Representatives General Radiology 50 min lecture	Salon AB	
	LA SLDP Program Begins- Event by Invitation ONLY Separate Program Sent to those Accepted Students and Facilitators	Salon D	
11:00 am- 11:50 am	To Infin-RT and Beyond: What Employers Want From Your Students Andrea Delony, MSRS, RT(R)(M)ARRT, CRA Women's Imaging Lead, DeSoto Imaging Specialists General Radiography Track 50 min lecture	Salon AB	
	Honoring our History, Creating New Pathways to Encourage Cheryl V. Cunningham, MS, RT(R)(ARRT) Carillon Clinic, Instructor General Radiography Track 50 min lecture	Salon C	
	LA SLDP Program Begins- Event by Invitation ONLY Separate Program Sent to those Accepted Students and Facilitators	Salon D	

Test-Taking Anxiety or Test-Taking Excuse? Zephaneth Munson, MSRS, RT(R)(CT)(ARRT) Professor at Baton Rouge General		Salon AB			
Student Radiography Track 1:00 pm- 2:05 pm Description Description Description Description Description Student Radiography Track Let's Make Another Roux: Radiologic Technology Educationa Robin L. Wegener, MSRS, RT(R)(T)(ARRT) Program Director of Radiation Therapy, Delgado Community Colle General Radiography Track		Salon C			
LA SLDP Program- Event by Invitation ONLY		Salon D			
Separate Program Sent to those Accepted Students and Facilitato	rs	-			
Inside the NFL From a Radiologic View Anthony Anderson, RT(R)(ARRT) Leader at Philips Healthcare General Radiography Track	50 min lecture	Salon AB			
2:15 pm- 3:05 pm <i>Kevin Clark, EdD, RT (R)(QM)(ARRT), FAEIRS, FASRT</i> <i>Program Director, the University of Texas MD Anderson Cancer Co</i> <i>General Radiography Track</i>	-	Salon C			
LA SLDP Program- Event by Invitation ONLY Separate Program Sent to those Accepted Students and Facilitato	re	Salon D			
3:05 pm-3:25 pm Coffee Break	15	River Foyer			
Theory Practice Gaps From First Year Radiography Student O	beenvetiene		a i Oyei		
Melanie Hail, MEd, BSRS, RT(R)(M)(ARRT) Vice President of Business Development, Advanced Health Educa General Radiography Track and Educator Track		Salon AB			
3:25 pm- 4:30 pmResume Writing and Interview Skills Michelle Izzo, Senior Outreach Specialist Ochsner Health General Radiography and Student Track	65 min lecture	Salon C			
LERS Lecture: Effective Succession Strategies for Academic S Higher Education Becky Farmer, MSRS RT(R)(M)(ARRT) Associate Professor, Northwestern State University of Louisiana LERS Meeting (15min) – Led by Jessica Love, LERS Chair		Salon D			
EVENT DAY TWO-SATURDAY, JU	JLY 12, 2025				
7:00 am- 8:15 am Coffee and Continental Breakfast Selection	_	River Foyer			
8:30 am- 9:35 amPatient Care: From Competence to Compassion Kevin Clark, EdD, RT (R)(QM)(ARRT), FAEIRS, FASRT Program Director, the University of Texas MD Anderson Cancer C General Radiography Track	enter 65 min lecture	Grand Ballroom			
9:40 am- 10:30 am 10:30 am	50 min lecture	Grand Ballroom			
10:40 am- Installation of Officers 11:25 am ASRT Representative: President-elect Brandon Smith м.в.а., м.я	S.R.S., R.T. (R)(VI), CIIP	Grand Ballroom			
11:30 am- 1:00 pmLSRT LUNCH with AWARDS PRESENTAT Led by LSRT President Monica Weber	TIONS	Grand Ballroom			
Immediately following the Luncheon: LSRT Post-Annual Board M	Ashland				
Please let us know if you have any questions! We are happy to help-					

Please let us know if you have any questions! We are happy to help-Meeting Planners- Jessica Love & Sarah Barnes, <u>LASocietyMeetingPlanner@gmail.com</u> OR Exec. Sec. of Membership/Event Registrations- Jessica Despino, <u>LASocietyRadTechs@gmail.com</u>











www.northoaks.org

